Communications in Mathematical Physics

Leaf-preserving quantizations of Poisson ${\rm SU}(2)$ are not coalgebra homomorphisms

Albert J.-L. Sheu

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 172, Number 2 (1995), 287-292.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104274106

Mathematical Reviews number (MathSciNet)
MR1350409

Zentralblatt MATH identifier
0839.46073

Subjects
Primary: 58B30
Secondary: 46L89: Other "noncommutative" mathematics based on C-algebra theory [See also 58B32, 58B34, 58J22] 58F06 81R50: Quantum groups and related algebraic methods [See also 16T20, 17B37]

Citation

Sheu, Albert J.-L. Leaf-preserving quantizations of Poisson ${\rm SU}(2)$ are not coalgebra homomorphisms. Comm. Math. Phys. 172 (1995), no. 2, 287--292. https://projecteuclid.org/euclid.cmp/1104274106


Export citation